# SDR ASOA2014082211129

- Difficulty date: August 15, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,503 hours, 10,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING LIGHT ON PANEL 172BR HAS BROKEN WIRE.  INSTALLED NEW CONTACT ON OVER WING LIGHT PANEL 172BR THEN CONNECTED IT BACK TO LIGHT ASSY IAW ESPM 20-44-00.  PERFORMED OPS TEST OF EMERGENCY LIGHT FOR EXTERNAL EMERGENCY OVERWING DOOR, DS93, OPS CHECK GOOD.
